# SDR I5PA2022112568802

- Difficulty date: November 25, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 101,062 hours, 25,960 cycles
- Engine: Pwa PW2037
- Engine time: 81,660 hours, 33,803 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 78360018074
- Part serial: 20370633
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NO. MGE503. ESI - AUTO THROTTLE DISCONNECT, FOUND LEFT ENG EEC FAULTY. REMOVED AND REPLACED LEFT ENG EEC.
